Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. SYMMETRY; TENACULUM FORCEP
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ASPEN SURGICAL PRODUCTS, INC. SYMMETRY; TENACULUM FORCEP
Model Number
90-1008
Medical Device Problem Code
Loss of or Failure to Bond (1068)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Device broke during a procedure while inside the trocar.
Additional Manufacturer Narrative
Paper copy report was mailed to the office on 29feb2024.Tracking number is (b)(4).This mail was received by (b)(6).
New Search
Submit an Adverse Event Report
Brand Name
SYMMETRY
Common Device Name
TENACULUM FORCEP
Manufacturer
(Section D)
ASPEN SURGICAL PRODUCTS, INC.
Manufacturer Contact
asmita patel
626 cooper ct
8479086121
MDR Report Key
18872156
Report Number
1421101-2024-00002
Device Sequence Number
11524962
Product Code
GEI
UDI-Device Identifier
00887482128510
UDI-Public
00887482128510
Combination Product (Y/N)
N
Initial Reporter State
IL
Initial Reporter Country
US
PMA/510(K) Number
K040855
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Distributor
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
02/29/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
90-1008
Device Lot Number
110221
Was Device Available for Evaluation?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/10/2024
Date Device Manufactured
11/24/2021
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown